# SDR FDEA201101170210

- Difficulty date: January 17, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRTSTAIRS AREA , LIGHTING HOLE IS CRACKED AT RT LOWER TORQUE BOX, BS 1233.  CUT OUT DAMAGED AREA OF WEB, DIM 1/2" X 1/2" IAW SRM 51-40-2 FIG 1 AND 51-10-1.   FABRICATED DOUBLER FROM 7075 T-6 .032" DIM 6" X 2" IAW SRM 51-40-2 FIG 1 AND 53-10-  2 FIG 6. INSTALLED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1 AND 51-30-2 REV. 103.
